- Tagged with:
- Heart Issues
What was your life like before you received the COVID-19 vaccine?
Describe the symptoms and the timeline of the reaction.
The day after my Pfizer booster (3 shot), I started to feel a little unwell - sore muscles, a bit like I had the flu. My throat started to hurt, my voice was weak, I was a little wheezy and had some mild chest pain which I thought was just because I was feeling a bit heavy in the chest. I have been breathless and feel like it has been difficult to take a breath right from the day after my vaccine. 6 days after my vaccine, I had a phone consult with a GP at my usual practice (but not my usual GP). She said it wouldn't be related to the vaccine and I must have a virus which would pass. 7 days later, I had not improved. I saw a GP at the clinic (still not my regular GP), who diagnosed a virus, possibly pneumonia. I was started on Prednisone steroids and some anitbiotics. 7 days after this (now 21 days after my vaccine), I still had no improvement. I saw the GP again. My chest pain was getting worse. I was put on another round of steroids and antibiotics. 7 days later - now 28 days from the vaccine - I saw the GP again and was sent for a Xray and sent to the hospital for further testing. This was the first time a doctor linked my symptoms with the vaccine and suggested pericarditis. I was kept in hospital only for a few hours and told I needed to pay to see a private cardiologist. I saw him 2 weeks later and was finally diagnosed with pericarditis and started on Colchicine. Things continued on with very little improvement. After 3 months on Colchicine, I only felt mildly better but as soon as I stopped the Colchicine, I started experiencing significant Inappropriate Sinus Tachycardia. While the Tachycardia had been present all the way along, it was mild. Walking up the stairs, my heart rate was getting to 105-110. After the Colchicine finished, my heart rate was getting to 140, 150, 160, and one day even 170 bpm simply walking up the stairs or unpacking the dishwasher. At the beginning of June (4 months after my booster), my GP started me another round of Prednisone and started me on an asthma preventor. This made some difference to my breathing. I saw my cardiologist again and a respiratory specialist who both recommended I should start on Corolan, a calcium-channel blocker to lower my heart rate. While my cardiologist keeps saying my symptoms are mostly respiratory, my respiratory specialist believes the issues are mostly cardiac. It is incredibly frustrating. I have now been on Coralan for about a week and my resting heart rate has lowered but it still gets high when I move around. 10 days or so after the Prednisone, my breathing is back to what it was before the Prednisone and I have issues with the shortness of breath. I can't speak even a whole sentence without having to pause to take in deep breaths. I still have significant shortness of breath and chest pain even though it has now been 5 months since my vaccine.
Describe the solutions that helped your symptoms
Which solutions were not helpful?
What would you like others to know?
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.